Advertisement

Journal of Mathematical Sciences

, Volume 129, Issue 3, pp 3860–3867 | Cite as

Self-Similarity of Some Sequences of Points on a Circle

  • N. N. Manuylov
Article
  • 17 Downloads

Abstract

The self-similarity and periodicity properties are proved for the derivatives dmO0 of the sequences O0, which are obtained by shifting the unit circle by the arc \(r_2 - 1 + \sqrt 2 = [(\sqrt 2 )]\). Bibliogrhaphy: 5 titles.

Keywords

Unit Circle Periodicity Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    V. G. Zhuravlev, “One-dimensional Fibonacci tilings,” Izv. Ross. Akad. Nauk, Ser. Matem. (to apear)Google Scholar
  2. 2.
    Hyeong-Chai Jeong, Eunsang Kim, and Chang-Yeong Lee, “Noncommutative torus from Fibonacci chains via foliation,” J. Phys. A, 34, No.31, R1–R19 (2001).Google Scholar
  3. 3.
    N. N. Manuylov, “Recurrent self-similar tilings,” Chebyshev Sb., 4, No.2, 87–90 (2003).Google Scholar
  4. 4.
    N. N. Manuylov, “A continuous branching B-process and eigentilings of a circle,” in: Proceedings of XXV Conference of Young Scientists of Mechanics and Mathematics Faculty of MGU, MGU, Moscow (2003), pp. 121–124.Google Scholar
  5. 5.
    N. N. Manuylov, “Basic properties of the silver section \(1 + \sqrt 2\) and some related number sequences,” in: Collection of Papers of Young Scientists, No. 3, Vladimir (2003), pp. 168–174.Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • N. N. Manuylov
    • 1
  1. 1.Vladimir State Pedagogical UniversityRussia

Personalised recommendations